# SDR AALA202503319512

- Difficulty date: March 3, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 32,195 hours, 3,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN EXTERIOR WALL EMERGENCY LIGHT IS BROKEN AT OFCR R/H WALL (AFT LIGHT ). MAINTENANCE REPLACED OFCR RIGHT AFT FLOOR PROXIMITY LIGHT IAW B787 AMM 33-51-06-00A-520A-A AND B787 AMM 33-51-06-004-720A.
